The Michigan Mathematical Journal

Concave functions, rearrangements, and Banach lattices.

B. J. Eisenstadt and G. G. Lorentz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 2 (1960), 161-170.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998386

Digital Object Identifier
doi:10.1307/mmj/1028998386

Mathematical Reviews number (MathSciNet)
MR0117315

Zentralblatt MATH identifier
0192.23305

Subjects
Primary: 28.00

Citation

Eisenstadt, B. J.; Lorentz, G. G. Concave functions, rearrangements, and Banach lattices. Michigan Math. J. 7 (1960), no. 2, 161--170. doi:10.1307/mmj/1028998386. https://projecteuclid.org/euclid.mmj/1028998386


Export citation